# SDR MZZA0600001

- Difficulty date: February 11, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 20,600 hours, 8,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT GALLEY RIGHT SIDE EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  THE BATTERY PACK AND BATTERY CHARGER AT LOCATION M1672 WERE REMOVED AND REPLACED IAW MM 33-51-06.
